From North Carolina, USA:
My 10 year old daughter was diagnosed with Type 1 diabetes one month ago. What are her chances for a seizure if we follow her insulin regimen and diet correctly?
I'm afraid it's not possible to say in your daughter's specific case but approximately a third of all patients will have a severe hypoglycaemic reaction at some point. The vast majority cause no harm but of course it's better to avoid if possible and the best way of doing this is to follow her regimen carefully and make sure that exercise is properly accounted for with carbohydrate.
Original posting 6 May 2000
Posted to Hypoglycemia
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.